# SDR FDEA202411301802

- Difficulty date: November 30, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5327847321200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR STRUCTURE FOUND 1EA PROFILE-Z CRACK AT FR80/82, Y300. REINSTALLED THE 1EA PROFILE-Z WITH NEW ONE AT M/D FLOOR SRTUCTURE FR80/82, Y300 I.A.W   A300-600F SRM 51-72-10-001, PAGE.2. REPIAR CLASSIFIED AS MINOR PER GMM 6-2-100.
